# SDR UALA2011050902289

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,138 hours, 11,064 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP BETWEEN SEATS 20AB AND 23AB.  REPLACED BATTERY PACK M1559 PER MM, OP CHECKS NORMAL.
